# SDR ORJA97163

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (4 TOTAL, 2 RED, AND 2 WHITE) DO NOT TEST AT SEATS 17-20 A/C RT.  REMOVED AND REPLACED EMERGENCY AISLE PATH AFT RT EMERGENCY EXIT IAW MM.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
